# SDR FDEA2021090752219

- Difficulty date: September 5, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

09 EACH FASTENER HOLES #7 , #9 , #11 , #13 , #14 , #15 , #34 , #35 , AND #37 FOUND CRACK   INDICATION DURING OPEN - HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION AT LEFT   HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS = 683.4 AND   STATION XORS = 713.6 . LEFT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS=683.4 AND   STATION XORS=713.8 09 EACH FASTENER HOLES #7, #9, #11, #13, #14, #15, #34, #35 AND #37   REPAIR CARRIED OUT AS PER SRM 57-20-02-2R REPAIR 5 FIGURE 201. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100. TO CARRY OUT INITIAL INSPECTION AT 2,000 FLIGHT CYCLES AFTER   COMPLETION OF THIS REPAIR AND REPETITIVE INSPECTION AT EVERY 2,000 FLIGHT CYCLES BY   HIGH FREQUENCY EDDY CURRENT INSPECTION PER SRM 57-20-02-2R TABLE 201 FIGURE 202 /   REPAIR 5.
